MAUDE Adverse Event Report: Auris Health, Inc. Monarch; Bronchoscope (flexible or rigid) and accessories

Auris Health, Inc. Monarch; Bronchoscope (flexible or rigid) and accessories
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a robot-assisted bronchoscopy procedure, bleeding occurred and was controlled within minutes using cold saline and a balloon blocker.The patient remained stable, the procedure was aborted, and the patient was discharged home later that day ((b)(6)2026).

Brand Name
Monarch
Common Device Name
Bronchoscope (flexible or rigid) and accessories
Manufacturer (Section D)
Auris Health, Inc.
5490 great america parkway
santa clara CA 95054
Manufacturer Contact
april king
5490 great america pkwy
santa clara, CA 95054
+1(408)216-1590
MDR Report Key50008426
Report Number3014447948-2026-00032
Device Sequence Number12931845
Product Code EOQ
UDI-Device IdentifierB634MON0000060
UDI-Public+B634MON0000060/16D20210122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Monarch Bronchoscope.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown